# SDR UPS97224153

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 507945U77
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FORWARD SIDE FRAME CRACKED AT LOWER HINGE CUTOUT ON FORWARD ENTRY DOOR.  REMOVED DAMAGED FRAME, INSTALLED NEW FRAME PER SRM 51-10-01, 51-10-02, 51-30-2.
